MAUDE Adverse Event Report: WELLSPECT HEALTHCARE SURITY FEMALE EXTERNAL CATHETER

WELLSPECT HEALTHCARE SURITY FEMALE EXTERNAL CATHETER
Model Number 38011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has made 3 attempts to contact the user, but the user does not respond.Since the lot number was not provided by the user, the batch documentation could not be reviewed.The only information the manufacturer has is that the user stated that she ended up in icu with uti.The cause of this adverse event has not been possible to establish.
 
Event or Problem Description
A female user reported on the manufacturer's facebook ad that "i ended up in icu with a uti!".The manufacturer has made 3 attempts to contact the user, but the user does not respond.The only information the manufacturer has is the message on facebook.

Brand Name
SURITY FEMALE EXTERNAL CATHETER
Common Device Name
SURITY FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24911274
Report Number3009632672-2026-00014
Device Sequence Number15724741
Product Code NZU
UDI-Device Identifier07333387056630
UDI-Public07333387056630
Combination Product (Y/N)N
PMA/510(K) Number
N/A, EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number38011
Device Catalogue Number3801140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale